MathSciNet Relay Station
MathSciNet bibliographic data
MR1646240 (2000b:37092) 37L60 (34C23 35Q58 37G99)
Chow, Shui-Nee; Mallet-Paret, John; Shen, Wenxian Traveling waves in lattice dynamical systems. J. Differential Equations 149 (1998), no. 2, 248–291.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement